# SDR DALA13028700129

- Difficulty date: June 3, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N129DL
- Make and model: Boeing 767332
- Aircraft serial: 24079
- Aircraft time: 78,107 hours, 33,601 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1809.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN HOLE INSPECTION ON BS 1809.5, BULKHEAD OUTER FRAME, LT PERMANENT REPAIR HFEC INSPECTION IAW STEP 1, FOUND CRACK INDICATION ON SECOND LAYER FROM INBD, SECOND ROW FROM AFT SEVENTH FASTENER FROM TOP, TWO O'CLOCK POSITION.  R & R FWD FRAME  IAW BS 53A007, FIG 07 AND REFER ER/A 514965-14AD.
